Advanced Search
MyIDEAS: Login to save this article or follow this journal

A Note on Regressions with Integrated Variables

Contents:

Author Info

  • Hildegart A. Ahumada

    ()
    (Universidad Torcuato Di Tella)

Abstract

The purpose of this note is to contribute to modeling time series that may be characterized as integrated. In particular, a discussion about the use of standard distributions in regression models is included and some essential concepts are previously reviewed to this effect. The main objective is to analyze, through examples, the transformations required to formulate the model with stationary variables, emphasizing the fact that these transformations are not necessarily required. Likewise, several cases of practical interest are presented, such as the representation in levels or in differences in the Granger causality analysis and the autoregressive distributed lag models.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.bcra.gov.ar/pdfs/investigaciones/VariablesIntegradas.pdf
Download Restriction: no

Bibliographic Info

Article provided by Central Bank of Argentina, Economic Research Department in its journal Ensayos Económicos.

Volume (Year): 1 (2006)
Issue (Month): 45 (October)
Pages: 79-94

as in new window
Handle: RePEc:bcr:ensayo:v:1:y:2006:i:45:p:79-94

Contact details of provider:
Postal: Reconquista 266 - C1003ABF - Buenos Aires
Phone: (54-11) 4348-3582
Fax: (54-11) 4000-1257
Email:
Web page: http://www.bcra.gov.ar
More information through EDIRC

Related research

Keywords: autoregressive distributed lag models; Granger causality; integrated time series; stationarity;

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Granger, C. W. J. & Newbold, P., 1974. "Spurious regressions in econometrics," Journal of Econometrics, Elsevier, vol. 2(2), pages 111-120, July.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:bcr:ensayo:v:1:y:2006:i:45:p:79-94. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Federico Grillo).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.